May 3, 2000
My brother has had HIV for 11 years and in the last three years has developed lipodystrophy. Is there currently any treatment for this condition? Is it true that the protease inhibitors are a contributing factor in this condition? Is there any regimen to reverse this opportunistic infection?
Any information on this subject would be greatly appreciated.
Response from Dr. Feinberg
Please see the answer I just gave to "loss of breast tissue".
Loss of breast tissue and muscle mass
- Sinus Infection Sign Of Seroconversion
- AIDS Infection Risk Touching An Open Scab
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.